RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nasyrov, Semen Rafailovich

Total publications: 67 (58)
in MathSciNet: 41 (37)
in zbMATH: 35 (34)
in Web of Science: 24 (20)
in Scopus: 15 (15)
Cited articles: 26
Citations in Math-Net.Ru: 50
Citations in Web of Science: 29
Citations in Scopus: 20
Presentations: 5

Number of views:
This page:2473
Abstract pages:8125
Full texts:2408
References:594
Nasyrov, Semen Rafailovich
Professor
Doctor of physico-mathematical sciences (1995)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:
Website: http://kpfu.ru/main?p_id=10644
Keywords: Riemann surfaces, boundary value problems for analytic functions, univalent functions, quasiconformal mappings

Subject:

complex analysis, geometric function theory

Biography

Graduated from Kazan State University in 1979, diploma of mathematics. Occupation: Chebotarev Research Institute of Mech and Math. (1979-1987), Kazan University, Chair of Mathematical Analysis (since 1979).

Member of AMS (since 1987), reviewer for MR and ZfM. Organizer of Internarional Kazan summer conferences in Function Theory and Applications, held every two years (since 1993).

   
Main publications:
  1. S. R. Nasyrov, “Riemann-Schwarz reflection principle and asymptotics of modules of rectangular frames”, Computational Methods and Function Theory, 15:1 (2015), 59–74 , arXiv: 1305.6605  crossref  mathscinet  zmath  isi  elib  scopus
  2. S. R. Nasyrov, “Determination of the Polynomial Uniformizing a Given Compact Riemann Surface”, Math. Notes, 91:4 (2012), 558–567  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
  3. S. R. Nasyrov, “Variations of Robin capacity and applications”, Siberian Math. J., 49:5 (2008), 894–910  mathnet  crossref  mathscinet  isi  elib  elib  scopus
  4. S. R. Nasyrov, Geometric Problems of Theory of Ramified Coverings of Riemann Surfaces, monograph, Magarif, Kazan, 2008 , 279 pp. http://shelly.kpfu.ru/e-ksu/docs/F362017223/ramified%20coverings.pdf
  5. S. R. Nasyrov, “The metric space of Riemann surfaces over the sphere”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 337–356  mathnet  crossref  mathscinet  zmath  isi

http://www.mathnet.ru/eng/person9144
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:nasyrov.s-r
https://mathscinet.ams.org/mathscinet/MRAuthorID/202124
http://elibrary.ru/author_items.asp?spin=8500-0208
http://orcid.org/0000-0002-3399-0683
http://www.researcherid.com/rid/L-4036-2015
http://www.scopus.com/authid/detail.url?authorId=10244797600

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |


1. D. Dautova , S. Nasyrov, “Asymptotics of Conformal Module of Nonsymmetric Doubly Connected Domain under Unbounded Stretching Along the Real Axis”, Lobachevskii Journal of Mathematics, 40:9 (2019), 1268–1274  crossref  isi  scopus
2. A. S. Mikhailov, S. R. Nasyrov, T. R. Samerkhanov, A. V. Kosterin, “Study of Jet Propagation and Prevention of Jet Reattachment to the Nacelle during Jet Engine Thrust Reversal”, Russian Aeronautics, 62:3 (2019), 448–454  crossref  scopus
3. D. N. Dautova, S. R. Nasyrov, “Asymptotics of the Modules of Mirror Symmetric Doubly Connected Domains under Stretching”, Math. Notes, 103:4 (2018), 537–549  mathnet  crossref  crossref  isi (cited: 1)  elib  scopus (cited: 1)
4. S. R. Nasyrov, “Uniformization of Simply-Connected Ramified Coverings of the Sphere by Rational Functions”, Lobachevskii Journal of Mathematics, 39:2 (2018), 252–258  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)
5. Nasyrov S.R., “Geometricheskie i analiticheskie problemy teorii razvetvlennykh nakrytii sfery”, Itogi nauki i tekhniki. Sovremennaya matematika i ee prilozheniya. Tematicheskie obzory, 2018 (to appear) , arXiv: 1712.04643
6. S. R. Nasyrov, “Families of elliptic functions and uniformization of complex tori with a unique point over infinity”, Probl. anal. Issues Anal., 7(25):2 (2018), 98–111  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)
7. S. R. Nasyrov, “Conformal mappings of stretched polyominoes onto half-plane”, Lobachevskii J. Math, 38:3 (2017), 494–501 , arXiv: 1308.4392  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 2)
8. S. R. Nasyrov, “Uniformization of one-parametric families of complex tori”, Russian Math. (Iz. VUZ), 61:8 (2017), 36–45  mathnet  crossref  isi (cited: 2)  scopus (cited: 2)
9. S. R. Nasyrov, “Uniformization of Simply Connected Ramified Coverings of the Sphere by Rational Functions”, Doklady Mathematics, 96:2 (2017), 430–432  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
10. I. R. Kayumov, S. R. Nasyrov, P. L. Shabalin, “Farit Gabidinovich Avkhadiev (k semidesyatiletiyu so dnya rozhdeniya)”, Teoriya funktsii, ee prilozheniya i smezhnye voprosy. Materialy Trinadtsatoi mezhdunarodnoi Kazanskoi letnei nauchnoi shkoly-konferentsii. (Kazan, 21–27 avgusta 2017 g.), Trudy Matematicheskogo tsentra imeni N. I. Lobachevskogo, 54, eds. S. R. Nasyrov, Izdatelstvo Kazanskogo matematicheskogo obschestva, Kazan, 2017, 3–6 http://kpfu.ru/portal/docs/F176325004/2017_proceedings2.pdf
11. A. M. Bikchentaev, R. N. Gumerov, S. R. Nasyrov, “Suren Arshakovich Grigoryan (k semidesyatiletiyu so dnya rozhdeniya)”, Teoriya funktsii, ee prilozheniya i smezhnye voprosy. Materialy Trinadtsatoi mezhdunarodnoi Kazanskoi letnei nauchnoi shkoly-konferentsii. (Kazan, 21–27 avgusta 2017 g.), Trudy Matematicheskogo tsentra imeni N. I. Lobachevskogo, 54, eds. S. R. Nasyrov, Izdatelstvo Kazanskogo matematicheskogo obschestva, Kazan, 2017, 7–9 http://kpfu.ru/portal/docs/F176325004/2017_proceedings2.pdf
12. N. N. Nakipov, S. R. Nasyrov, “A parametric method of finding accessory parameters for the generalized Schwarz–Christoffel integrals”, Physics and mathematics, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 158, no. 2, Kazan University, Kazan, 2016, 202–220  mathnet  mathscinet  isi  elib  elib
13. F. G. Avkhadiev, S. R. Nasyrov, “Mathematical Analysis in Kazan University”, Proc. Int. Conf. in Algebra, Analysis and Geometry (Kazan, 26.06. – 2.07.2016), Kazan Federal Univ., Kazan, 2016, 13–18
14. S. R. Nasyrov, “Riemann-Schwarz reflection principle and asymptotics of modules of rectangular frames”, Computational Methods and Function Theory, 15:1 (2015), 59–74 , arXiv: 1305.6605  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 3)
15. S. R. Nasyrov, “Determination of the Polynomial Uniformizing a Given Compact Riemann Surface”, Math. Notes, 91:4 (2012), 558–567  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 5)
16. N. N. Nakipov, S. R. Nasyrov, “Asymptotics of acessory parameters in generalized Schwarz–Christoffel integral and solution of an operator equation”, Coll. of sci. works of Kazan Univ., (upon the results of the contest for the best student work in Kazan Univ. in 2012), Kazan Univ., Kazan, 2012, 43–46
17. S. R. Nasyrov, L. Yu. Nizamieva, “Finding of accessory parameters for mixed inverse boundary value problem with polygonal known part of boundary”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 11:4 (2011), 34–40  mathnet  crossref  elib
18. L. A. Aksent'ev, S. R. Nasyrov, A.N.Sherstnev, “Chair of Mathematical Analysis”, Department of Mechanics and Mathematics of Kazan University. 3-rd ed., corr. and rev., eds. S. R. Nasyrov, Kazan Univ., Kazan, 2011, 91–119
19. S. R. Nasyrov, L. Yu. Nizamieva, “Gakhov equation for external mixed inverse boundary value problem on Riemann surfaces with branch-point of arbitrary order over the infinity”, Vestnik SamGU. Estestvenno-Nauchnaya Ser., 2009, no. 4(70), 30–43  mathnet  elib
20. S. R. Nasyrov, “Variations of Robin capacity and applications”, Siberian Math. J., 49:5 (2008), 894–910  mathnet  crossref  mathscinet  isi (cited: 3)  elib  elib  scopus (cited: 4)
21. S. R. Nasyrov, L. Yu. Nizamieva, “Gakhov Equation for Mixed Inverse Boundary Value Problem on Riemann Surface with a Simple Branch-Point over Infinity”, Physics and mathematics, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 150, no. 1, Kazan University, Kazan, 2008, 91–101  mathnet  zmath  elib
22. S. R. Nasyrov, Geometric Problems of Theory of Ramified Coverings of Riemann Surfaces, monograph, Magarif, Kazan, 2008 , 279 pp. http://shelly.kpfu.ru/e-ksu/docs/F362017223/ramified%20coverings.pdf
23. S. R. Nasyrov, “On the Univalence of Derivatives of Functions which are Univalent in Angular Domains”, Math. Notes, 82:6 (2007), 798–802  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
24. S. R. Nasyrov, I. Z. Faizov, “Local uniqueness of solution of a mixed boundary value problem for Riemann surfaces with branch-points”, Physics and mathematics, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 148, no. 2, Kazan University, Kazan, 2006, 97–108  mathnet  zmath  elib
25. S. R. Nasyrov, “Riemann surfaces bounded by curves with given projections of branch points”, Russian Math. (Iz. VUZ), 48:8 (2004), 45–58  mathnet  mathscinet  zmath  elib
26. G. R. Galiullina, S. R. Nasyrov, “The Gakhov equation for an exterior mixed inverse boundary value problem with respect to the parameter $x$”, Russian Math. (Iz. VUZ), 46:10 (2002), 46–53  mathnet  mathscinet  zmath
27. S. R. Nasyrov, “Robin capacity and lift of infinitely thin airfoils”, Complex Variables: Theory and Applications, 47:2 (2002), 93–107 http://www.tandfonline.com/toc/gcov19/47/2?nav=tocList  crossref  mathscinet  zmath
28. S. R. Nasyrov, “Kazan Summer School-Conferences in Function Theory”, Integral Transforms and Special Functions. Information bulletin, 3:1 (2002), 6 pp.
29. F. G. Avkhadiev, L. A. Aksent'ev, A. M. Elizarov, S. R. Nasyrov, “Seminar on geometric function theory: main results of the last two decades”, Proc. of Lobachevskii Math. Center, 14, Kazan Math. Soc., Kazan, 2002, 7–38  mathscinet  zmath
30. S. R. Nasyrov, “The Lavrent'ev extremum problem for the lift force in the flow around an arc with small curvature”, Physics-Doklady, 44:4 (1999), 245-248  mathnet  mathscinet  zmath  isi  elib  scopus  scopus
31. G. G. Bilchenko, I. R. Kayumov, S. R. Nasyrov, M. F. Sadykov, “Ramified coverings of nonorientable surfaces by orientable surfaces with prescribed boundary projection”, Math. Notes, 63:2 (1998), 253–255  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
32. S. R. Nasyrov, “The metric space of the Riemann surfaces over the sphere”, Dokl. Math., 52:1 (1995), 91–94  mathnet  mathscinet  zmath  isi
33. S. R. Nasyrov, “Generalized Riemann-Hurwitz formula”, Rev. Romain Acad. Sci., 40:2 (1995), 177-194  mathscinet  zmath
34. S. R. Nasyrov, “On existence of Riemann surfaces bounded with given curves”, Function Theory and Approximations. Proc of 7-th Saratov winter school (Saratov, 30.01 – 04.02, 1994), Saratov State Univ., Saratov, 1995, 35–43
35. S. R. Nasyrov, “The metric space of Riemann surfaces over the sphere”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 337–356  mathnet  crossref  mathscinet  zmath  isi
36. S. R. Nasyrov, “Branched covers of Riemann surfaces with a given projection of the boundary”, St. Petersburg Math. J., 5:3 (1994), 607–631  mathnet  mathscinet  zmath
37. S. R. Nasyrov, D. A. Fokin, “Proof of the convergence of an approximate method of conformal mapping of the exterior of an airfoil onto the exterior of a circle”, Comput. Math. Math. Phys., 33:11 (1993), 1447–1457  mathnet  mathscinet  zmath  isi (cited: 2)
38. S. R. Nasyrov, “Skhodimost k yadru rimanovykh poverkhnostei i ikh universalnykh nakrytii”, Geometricheskaya teoriya funktsii i kraevye zadachi, Tr. sem. po kraev. zadacham, 27, Izd-vo Kazanskogo un-ta, Kazan, 1992, 82–95  mathnet  mathscinet  zmath
39. F. Kh. Arslanov, S. R. Nasyrov, “Nekotorye obobscheniya uslovii odnolistnosti Bekkera dlya analiticheskikh funktsii”, Geometricheskaya teoriya funktsii i kraevye zadachi, Tr. sem. po kraev. zadacham, 27, Izd-vo Kazanskogo un-ta, Kazan, 1992, 37–47  mathnet  mathscinet  zmath
40. F. Kh. Arslanov, S. R. Nasyrov, “On a combination of sufficient conditions for the univalence of analytic functions that generalizes the Becker condition”, Soviet Math. (Iz. VUZ), 35:4 (1991), 77–79  mathnet  mathscinet  zmath
41. S. R. Nasyrov, “A mixed inverse boundary value problem on Riemann surfaces”, Soviet Math. (Iz. VUZ), 34:10 (1990), 28–42  mathnet  mathscinet  zmath
42. S. R. Nasyrov, “Bicompactness of spaces of Riemann surfaces in the topology induced by convergence to the kernel”, Trudy Sem. Kraev. Zadacham, 24, Kazan University, Kazan, 1990, 174–187  mathnet  mathscinet
43. A. V. Kiselev, S. R. Nasyrov, “The structure of the set of roots of F. D. Gakhov's equation for a simply connected and a multiply connected domain”, Trudy Sem. Kraev. Zadacham, 24, Kazan University, Kazan, 1990, 105–115  mathnet  mathscinet
44. S. R. Nasyrov, “Topological space of Riemann surfaces connected with convergence to a kernel”, Dokady. AN USSR, 1988, no. 5, 19–22  zmath  isi
45. R. M. Nasyrov, S. R. Nasyrov, “The convergence of S. A. Khristianovich's approximate method for solving the Dirichlet problem for an elliptic equation”, Soviet Math. (Iz. VUZ), 31:3 (1987), 80–89  mathnet  mathscinet  zmath
46. A. A. Vinichenko, S. R. Nasyrov, “Convergence of an approximate analogue method for solving the Schwarz boundary value problem”, Trudy Sem. Kraev. Zadacham, 23, Kazan University, Kazan, 1987, 53–60  mathnet  mathscinet
47. S. R. Nasyrov, “Construction of finite Riemann surfaces from a boundary curve”, Sov. Math., Dokl., 36:3 (1988), 612-616  mathnet  mathscinet  zmath  isi
48. F. G. Avkhadiev, S. R. Nasyrov, “Construction of a Riemann surface from its boundary”, Soviet Math. (Iz. VUZ), 30:5 (1986), 1–12  mathnet  mathscinet  zmath
49. R. M. Nasyrov, S. R. Nasyrov, “Convergence of an approximate method of S. A. Khrisianovich for solving the Dirichlet problem for an elliptic equation”, Soviet Math. Dokl., 34:3 (1987), 484-488  mathnet  mathscinet  zmath  isi
50. R. M. Nasyrov, S. R. Nasyrov, “Convergence of S. A. Khristianovich's approximate method for solving the Dirichlet problem for an elliptic equation”, Dokl. Akad. Nauk SSSR, 291:2 (1986), 294–298  mathnet  mathscinet  zmath
51. F. G. Avkhadiev, S. R. Nasyrov, “Necessary conditions for the existence of a Riemann surface with a given boundary”, Trudy Sem. Kraev. Zadacham, 22, Kazan University, Kazan, 1985, 6–15  mathnet  mathscinet  zmath
52. S. R. Nasyrov, Yu. E. Khokhlov, “Uniqueness of the solution of the exterior inverse boundary value problem in the class of spiraloid domains”, Soviet Math. (Iz. VUZ), 28:8 (1984), 29–33  mathnet  mathscinet  zmath
53. N. B. Il'inskii, S. R. Nasyrov, “The problem of determining the underground contour from the back pressure curve in the presence of rectilinear water pressure”, Soviet Math. (Iz. VUZ), 28:2 (1984), 47–58  mathnet  mathscinet  zmath
54. S. R. Nasyrov, “Application of the Loewner–Kufarëv equation to obtaining sufficient conditions for univalence”, Soviet Math. (Iz. VUZ), 27:12 (1983), 61–64  mathnet  mathscinet  zmath
55. N. B. Il'inskii, S. R. Nasyrov, “The problem of constructing a spillway contour from the back pressure curve”, Soviet Math. (Iz. VUZ), 26:2 (1982), 19–29  mathnet  mathscinet  zmath
56. S. R. Nasyrov, “On quasiconformal extension for a class of univalent functions”, Mapping theory, generalizations and appls., Naukova dumka, Kiev, 1982
57. S. R. Nasyrov, M. A. Sevodin, “Criteria for univalence of Nehari–Pokornyi type in $\alpha$-star-shaped domains”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, no. 11, 78–80  mathnet  mathscinet  zmath
58. S. R. Nasyrov, “Geometric characterization of domains in the space of several complex variables”, Proc. XVII All-Soviet Stud..Conf. Mathematics, Novosibirsk State Univ., Novosibirsk, 1979, 99–104
59. L. A. Aksent'ev, A. I. Aptekarev, A. M. Bikchentaev, V. V. Goryainov, V. N. Dubinin, A. M. Elizarov, I. R. Kayumov, A. Laptev, S. R. Nasyrov, D. V. Prokhorov, A. G. Sergeev, V. D. Stepanov, “Farit Gabidinovich Avkhadiev (on his 70th birthday)”, Russian Math. Surveys, 73:1 (2018), 181–185  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
60. A. M. Bikchentaev, S. R. Nasyrov, E. A. Turilova, “Anatolij Nikolaevich Sherstnev (on 80th birthday anniversary)”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 160, no. 3, Kazan University, Kazan, 2018, 590–598  mathnet  mathscinet  isi
61. Sh. Kh. Zaripov, A. R. Kasimov, S. R. Nasyrov, “About Nikolai Borisovich Il'inskii – a scientist and mentor”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 159, no. 2, 2017  mathnet  isi
62. M. V. Balashov, O. V. Besov, B. I. Golubov, V. V. Goryainov, V. N. Diesperov, S. I. Dudov, G. E. Ivanov, S. P. Konovalov, R. V. Konstantinov, A. B. Kurzhanskii, S. R. Nasyrov, A. G. Sergeev, V. V. Starkov, V. M. Tikhomirov, M. I. Shabunin, “Evgenii Sergeevich Polovinkin (on his 70th birthday)”, Russian Math. Surveys, 71:5 (2016), 983–987  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
63. A. M. Elizarov, S. R. Nasyrov, P. L. Ul'yanov, “Fifth Kazan' International Summer School-Conference “Theory of Functions, its Applications and Adjacent Problems””, Uspekhi Mat. Nauk, 56:6(342) (2001), 183–184  mathnet  crossref  mathscinet
64. A. M. Elizarov, S. R. Nasyrov, P. L. Ul'yanov, “Third Kazan' School-Conference “Theory of Functions, its Applications and Adjacent Problems””, Uspekhi Mat. Nauk, 55:3(333) (2000), 205–206  mathnet  crossref
65. A. M. Elizarov, S. R. Nasyrov, P. L. Ul'yanov, A. N. Sherstnev, “Second Kazan' School-Conference “Algebra and Analisys””, Uspekhi Mat. Nauk, 52:6(318) (1997), 215  mathnet  crossref
66. L. A. Aksent'ev, A. M. Elizarov, S. R. Nasyrov, P. L. Ul'yanov, “Second Kazan' School-Conference “Theory of Functions and its Applications””, Uspekhi Mat. Nauk, 51:1(307) (1996), 183–184  mathnet  crossref
67. L. A. Aksent'ev, S. R. Nasyrov, P. L. Ul'yanov, “Kazan' School-Conference”, Uspekhi Mat. Nauk, 49:1(295) (1994), 235  mathnet

Presentations in Math-Net.Ru
1. One-parametric families of ramified coverings of the sphere and uniformization
S. R. Nasyrov
The 27th International Conference on Finite and Infinite Dimensional Complex Analysis and Applications
August 12, 2019 17:00   
2. Nuttall's decomposition of a three-sheeted Riemann surface of genus one
Semen Nasyrov
Conference on Complex Analysis and Mathematical Physics, dedicated to the 70th birthday of A. G. Sergeev
March 18, 2019 16:50   
3. Uniformization of ramified coverings of genera 0 and 1 over the Riemann sphere
S. R. Nasyrov
International Conference "Geometric Analysis and Control Theory"
December 12, 2016 09:30   
4. Families of rational functions uniformizing Riemann surfaces over the sphere
S. R. Nasyrov
Seminar on Complex Analysis (Gonchar Seminar)
April 25, 2016 17:00
5. One-parametric families of compact Riemann surfaces over the Riemann sphere
S. R. Nasyrov
Seminar on Complex Analysis (Gonchar Seminar)
December 7, 2015 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020